Accessibility navigation


A canopy model of mean winds through urban areas

Coceal, O. and Belcher, S. E. (2004) A canopy model of mean winds through urban areas. Quarterly Journal of the Royal Meteorological Society, 130 (599). pp. 1349-1372. ISSN 1477-870X

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
ID Code:5226
Additional Information:Part B
Publisher:Royal Meteorological Society

Centaur Editors: Update this record

Page navigation